# SDR YENA202001221830

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 77,491 hours, 28,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 8419
- Condition: Failed
- Location: Emergency Lights
- Part time: 48,284 hours, 16,997 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AS PER T/C: A320-33-51-00710-003 FOUND EPSU AND BATTERY EMERGENCY LIGHT TO BE AT FAULT AT LOCATION 13WL; R & R EPSU AND BATTERY EMERGENCY LIGHT IAW AMM 33-51-38.
